# SDR FDEA202007031438

- Difficulty date: July 3, 2020
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 35,526 hours, 5,362 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20558000
- Part serial: 11467
- Condition: Fire
- Location: Nr 2
- Part time: 15,385 hours, 2,400 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE CAUSED OVERHEAT AND THERMAL OF NR 2 MAIN  WHEEL ASSY. REMOVED AND REPLACED THE NR 2 BRAKE IAW 32-45-07-4.
